# SDR SWAA2020121432521

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1306
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED ON STA 123.85 RT HORIZONTAL STAB.  REPLACED NEW RIB AND FASTENER LOCATED ON STA 123.85 RT HORIZONTAL STAB, IAW B737-700 SRM 51-10-02 STEP 4 AND DRAWING NR 186A1306 REV- P/N:186A1352-12.
